Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lost all hope Maxime

Posted by TylerJ on February 12, 2006, at 22:38:00

In reply to Re: Lost all hope TylerJ, posted by Maxime on February 12, 2006, at 17:55:45

How long were you on Remeron? because it does cause drowsiness for the first month, sometimes 2 mos, then it's gone. So it might be worth giving it another try. Another good one that you can feel positive results from at 7-10 days is Mirapex, it will make you a little drowsy for 2-3 weeks. Let me know if you're interested in vitamins/and other supplements they can be very helpful also. If you do try Remeron again and can't tolerate the drowsiness try taking caffiene pills (Vivarin). You hang in there, you are going to get well and please stay in touch to let me know how your doing. God bless you.

Sincerely, Tyler


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TylerJ thread:608743
URL: http://www.dr-bob.org/babble/20060212/msgs/609069.html